# SDR SIMA20150113003

- Difficulty date: January 13, 2015
- Submitted: January 14, 2015
- Operation: Air carrier
- Aircraft: N672AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145794
- Aircraft time: 27,114 hours, 23,442 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12027430011
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIL DAMAGE EVENT.  REPLACE FWD FUSELAGE II SKIN.  R & R FWD FUSELAGE II SKIN IAW SRM 51-40-02, 53-12-01, 51-40-03, 51-20-01, 51-40-06 & ETN EM-51-118 & EM-53-206.
